Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/27101
Title: On the nonexistence of parabolic boundary points of certain domains in C-2
Authors: Ninh Van Thu
Chu Van Tiep
Keywords: Parabolic boundary point;Pseudoconvex domains;Infinite type
Issue Date: 2012
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE, 525 B ST, STE 1900, SAN DIEGO, CA 92101-4495 USA
Citation: ISIKNOWLEDGE
Abstract: In this paper, the nonexistence of parabolic boundary points of infinite type of certain domains in C2 is showed.
Description: TNS06881 ; JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Volume: 389 Issue: 2 Pages: 908-914 Published: MAY 15 2012
URI: http://repository.vnu.edu.vn/handle/VNU_123/27101
http://www.sciencedirect.com/science/article/pii/S0022247X11011516
ISSN: 0022-247X
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS06881.pdf
  • Description : 
  • Size : 158.06 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.